Alert archive / Alabama / River Flood Warnings in 2023
River Flood Warning 17, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Mar 26, 2023, 9:13 AM CDT for Clarke County, Washington County, Alabama. It took effect at Mar 29, 2023, 3:00 AM CDT. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2023, 9:13 AM CDT (14:13 UTC)
- In effect from
- Mar 29, 2023, 3:00 AM CDT
- Expired
- Mar 30, 2023, 9:50 AM CDT
- In force
- 31 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 87 km from the middle of the area, began a volume at 14:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River near Leroy (LRYA1). The gauge peaked at 24.07 ft at Mar 29, 2023, 7:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02470050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
203
WGUS44 KMOB 261413
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
913 AM CDT Sun Mar 26 2023
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Alabama...
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
For the Tombigbee River...including Coffeeville Dam, Leroy...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-129-271415-
/O.NEW.KMOB.FL.W.0017.230329T1200Z-000000T0000Z/
/LRYA1.1.ER.230329T1200Z.230330T0600Z.000000T0000Z.NO/
913 AM CDT Sun Mar 26 2023
...FLOOD WARNING IN EFFECT FROM WEDNESDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River Near Leroy.
* WHEN...From Wednesday morning until further notice.
* IMPACTS...At 24.0 feet, flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground.
* ADDITIONAL DETAILS...
- At 9:00 AM CDT Sunday the stage was 9.9 feet.
- Forecast...The river is expected to rise above flood stage
Wednesday morning and continue rising to a crest of 24.3 feet
early Thursday morning.
- Flood stage is 24.0 feet.
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$8 follow-up statements
033
WGUS84 KMOB 270227
FLSMOB
Flood Statement
National Weather Service Mobile AL
927 PM CDT Sun Mar 26 2023
...The Flood Warning is extended for the following rivers in
Alabama...
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
For the Tombigbee River...including Coffeeville Dam, Leroy...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-129-280230-
/O.EXT.KMOB.FL.W.0017.230328T1851Z-000000T0000Z/
/LRYA1.1.ER.230328T1851Z.230330T0600Z.000000T0000Z.NO/
927 PM CDT Sun Mar 26 2023
...FLOOD WARNING NOW IN EFFECT FROM TUESDAY AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River Near Leroy.
* WHEN...From Tuesday afternoon until further notice.
* IMPACTS...At 24.0 feet, Flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Sunday the stage was 12.0 feet.
- Forecast...The river is expected to rise above flood stage
early Tuesday afternoon and continue rising to a crest of
25.4 feet early Thursday morning.
- Flood stage is 24.0 feet.
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$796
WGUS84 KMOB 271534
FLSMOB
Flood Statement
National Weather Service Mobile AL
1034 AM CDT Mon Mar 27 2023
...The Flood Warning is extended for the following rivers in
Alabama...
Tombigbee River Near Leroy affecting Washington and Clarke
Counties.
For the Tombigbee River...including Coffeeville Dam, Leroy...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-129-281545-
/O.EXT.KMOB.FL.W.0017.230328T0636Z-000000T0000Z/
/LRYA1.1.ER.230328T0636Z.230330T0600Z.000000T0000Z.NO/
1034 AM CDT Mon Mar 27 2023
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River Near Leroy.
* WHEN...From late tonight until further notice.
* ADDITIONAL DETAILS...
- At 10:00 AM CDT Monday the stage was 17.5 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight and continue rising to a crest of
26.2 feet early Thursday morning.
- Flood stage is 24.0 feet.
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$761
WGUS84 KMOB 280218
FLSMOB
Flood Statement
National Weather Service Mobile AL
918 PM CDT Mon Mar 27 2023
...The Flood Warning continues for the following rivers in Alabama...
Tombigbee River Near Leroy affecting Washington and Clarke
Counties.
For the Tombigbee River...including Coffeeville Dam, Leroy...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-129-290230-
/O.EXT.KMOB.FL.W.0017.230328T2024Z-230402T0033Z/
/LRYA1.1.ER.230328T2024Z.230330T0600Z.230401T1832Z.NO/
918 PM CDT Mon Mar 27 2023
...FLOOD WARNING NOW IN EFFECT FROM TUESDAY AFTERNOON TO SATURDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River Near Leroy.
* WHEN...From Tuesday afternoon to Saturday evening.
* IMPACTS...At 24.0 feet, Flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Monday the stage was 20.3 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow afternoon to a crest of 25.4 feet early Thursday
morning. It will then fall below flood stage early Saturday
afternoon.
- Flood stage is 24.0 feet.
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$356
WGUS84 KMOB 281531
FLSMOB
Flood Statement
National Weather Service Mobile AL
1031 AM CDT Tue Mar 28 2023
...The Flood Warning continues for the following rivers in Alabama...
Tombigbee River Near Leroy affecting Washington and Clarke
Counties.
For the Tombigbee River...including Coffeeville Dam, Leroy...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
ALC025-129-291545-
/O.EXT.KMOB.FL.W.0017.230329T0600Z-230401T2000Z/
/LRYA1.1.ER.230329T0600Z.230330T0600Z.230401T1300Z.NO/
1031 AM CDT Tue Mar 28 2023
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO SATURDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River Near Leroy.
* WHEN...From late tonight to Saturday afternoon.
* IMPACTS...At 24.0 feet, Flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground.
* ADDITIONAL DETAILS...
- At 9:00 AM CDT Tuesday the stage was 22.2 feet.
- Forecast...The river is expected to continue to rise, rising
above flood stage late tonight. The river is forecast to
crest at a stage of 25.0 feet Thursday morning. It is then
expected to begin to fall, falling below flood stage by early
Saturday afternoon.
- Flood stage is 24.0 feet.
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$
CGAL213
WGUS84 KMOB 290116
FLSMOB
Flood Statement
National Weather Service Mobile AL
816 PM CDT Tue Mar 28 2023
...The Flood Warning continues for the following rivers in Alabama...
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
For the Tombigbee River...including Coffeeville Dam, Leroy...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-129-300130-
/O.EXT.KMOB.FL.W.0017.230329T0800Z-230401T0824Z/
/LRYA1.1.ER.230329T0800Z.230330T0000Z.230401T0224Z.NO/
816 PM CDT Tue Mar 28 2023
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO LATE FRIDAY
NIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River Near Leroy.
* WHEN...From late tonight to late Friday night.
* IMPACTS...At 24.0 feet, Flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Tuesday the stage was 23.3 feet.
- Forecast...The river is expected to rise above flood stage
late tonight to a crest of 24.8 feet tomorrow evening. It
will then fall below flood stage late Friday evening.
- Flood stage is 24.0 feet.
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$881
WGUS84 KMOB 291517
FLSMOB
Flood Statement
National Weather Service Mobile AL
1017 AM CDT Wed Mar 29 2023
...The Flood Warning continues for the following rivers in Alabama...
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
For the Tombigbee River...including Coffeeville Dam, Leroy...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-129-301530-
/O.EXT.KMOB.FL.W.0017.000000T0000Z-230331T1300Z/
/LRYA1.1.ER.230329T1555Z.230330T0600Z.230331T0700Z.NO/
1017 AM CDT Wed Mar 29 2023
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River Near Leroy.
* WHEN...Until Friday morning.
* IMPACTS...At 24.0 feet, Flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground.
* ADDITIONAL DETAILS...
- At 10:00 AM CDT Wednesday the stage was 23.9 feet.
- Forecast...The river is expected to rise above flood stage
late this morning to a crest of 24.4 feet just after midnight
tonight. It will then fall below flood stage early Friday
morning.
- Flood stage is 24.0 feet.
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$128
WGUS84 KMOB 300137
FLSMOB
Flood Statement
National Weather Service Mobile AL
837 PM CDT Wed Mar 29 2023
...The Flood Warning continues for the following rivers in Alabama...
Tombigbee River Near Leroy affecting Washington and Clarke
Counties.
For the Tombigbee River...including Coffeeville Dam, Leroy...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-129-301800-
/O.EXT.KMOB.FL.W.0017.000000T0000Z-230330T1800Z/
/LRYA1.1.ER.230329T1740Z.230330T0600Z.230330T1200Z.NO/
837 PM CDT Wed Mar 29 2023
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tombigbee River Near Leroy.
* WHEN...Until Thursday afternoon.
* IMPACTS...At 24.0 feet, Flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Wednesday the stage was 24.1 feet.
- Forecast...The river is expected to rise to a crest of 24.2
feet just after midnight tonight. It will then fall below
flood stage tomorrow morning.
- Flood stage is 24.0 feet.
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$901
WGUS84 KMOB 301450
FLSMOB
Flood Statement
National Weather Service Mobile AL
950 AM CDT Thu Mar 30 2023
...The Flood Warning is cancelled for the following rivers in
Alabama...
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
ALC025-129-301600-
/O.CAN.KMOB.FL.W.0017.000000T0000Z-230330T1450Z/
/LRYA1.1.ER.230329T1740Z.230330T0000Z.230330T1000Z.NO/
950 AM CDT Thu Mar 30 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Tombigbee River Near Leroy.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Thursday the stage was 23.9 feet.
- Forecast...The river is expected to fall to 14.7 feet Tuesday
morning.
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 26, 7:07 AM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Mar 26, 7:07 AM CDT, 2 hours 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
707 AM CDT Sun Mar 26 2023
...New AVIATION...
.AVIATION...
(12Z TAFS)
Issued at 651 AM CDT Sun Mar 26 2023
LIFR/IFR ceilings over the coastal sections will improve to MVFR
levels by late morning, while areas inland remain in MVFR
conditions. High-end MVFR and VFR ceilings ceilings then expected
this afternoon. Strong to severe thunderstorms are expected
through this evening, but mainly affecting interior areas. Large
hail, strong gusty winds, and high lightning rates will be
possible with the stronger storms. Closer to the coast, including
all the TAF sites, strong thunderstorms are possible this
afternoon with small hail and brief wind gusts up to 40 mph with
the stronger storms. /22
&&
.PREV DISCUSSION... /issued 500 AM CDT Sun Mar 26 2023/
..New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Monday)
Issued at 413 AM CDT Sun Mar 26 2023
We are gearing up for a significant severe weather event to unfold
today and this evening as the environment is already primed for the
develop of supercells. Regional radar is detecting deep nocturnal
convection has developed across central Alabama, with reports of
golfball size hail. Additional convection has begun to fire further
west as the nose of a 500mb jet approaches from the west. We are
monitoring this system closely as the severe weather threat has
rapidly evolved and is trending upward with each model run. The main
focus for this early morning development is situated along and either
side of a low-level west-east oriented boundary near the northern
edge of our forecast area. The first Severe Thunderstorm Watch has
been issued for Choctaw, Clarke, and Wilcox counties until 8 AM.
The latest mesoanalysis is showing SBCAPE values north of I-10 up to
this boundary have risen to between 2500-3000 J/KG, with MLCAPE
values between 1700-2200 J/KG. CAPE values then lower dramatically
the further north you go across the boundary. Area evening soundings
showed a very high Equilibrium Level (EL) close to 40,000 feet, with
plenty of available CAPE within and above the hail growth zone. Long
and straight hodographs with moderate Storm Relative Inflow will
favor wide updrafts minimizing dry-air entrainment, and support
splitting supercells. Given this parameter space, large hail in
excess of 2 inches will be possible throughout the morning across the
northern tier of the forecast area despite the lower CAPE values.
A potent shortwave will move eastward over central Mississippi this
afternoon, with good upper level difluence occurring mainly over our
northwest and northern zones. Effective Bulk Shear values ranging
from 45 knots along I-10 up to 55 knots across our northwest zones
will favor damaging severe wind gusts where stronger convection is
realized. In addition, SFC-3KM SRH values between 150 to 250 M2/S2
will remain throughout the day, with the higher values closer to the
low level boundary, so a tornado or two will be possible given the
strong, rapid updraft potential. We highly anticipate additional
Watches throughout the day and evening. Lastly, these storms will
likely be efficient rainfall producers and be capable of producing
heavy rainfall in a short amount of time. This, along with the
potential for training storms, will lead to possible minor flooding
concerns as well.
A surface low pressure area will pass well north of the region
tonight, with an associated cold front entering into our northwest
zones after midnight. Numerous showers and thunderstorms will remain
overnight ahead of and along the front. This cold front will then
continue to move southeastward through noon Monday, but stall just
north of the coast, providing a focus for showers and thunderstorms,
especially along and southeast of I-65. /22
SHORT TERM...
(Monday night through Tuesday night)
Issued at 413 AM CDT Sun Mar 26 2023
One last push will come Monday night into Tuesday as the caboose of
the shortwave express pushes across the Ohio river valley. This
shortwave will be rather weak and removed offshore leading to more
gradual overrunning of the pesky surface front. Given the several
rounds of storms leading up to this, the atmosphere will likely be
pretty worked over and with the surface boundary likely pushing
slowly offshore, there will be little to no instability for storms to
work with. Thus, we do not expect any severe threat to materialize
with this round. Mainly just moderate to heavy rainfall north of the
boundary. By Tuesday afternoon, the system will quickly begin to move
out of the area ushering in cooler and drier weather Tuesday night.
Temperatures will be cooler on Tuesday with highs struggling to climb
into the 70s given all the cloud cover and rainfall. Lows will
quickly drop into the 40s and 50s on Tuesday night. BB/03
LONG TERM...
(Wednesday through Saturday)
Issued at 413 AM CDT Sun Mar 26 2023
Upper ridging finally builds in the wake of the final shortwave
ushering a temporary dry period through the middle of the week. With
the surface boundary offshore and weak westerly to northwesterly flow
aloft it should be rather nice through Thursday. By Friday our next
system will arrive, as a rather strong upper trough moves out of the
central US and into the great lakes. For now we expect just showers
and storms as the surface front slowly moves south on Saturday into
Sunday. Temperatures will be mild to start the period with highs in
the upper 60s to low 70s before increasing into the weekend as
southerly flow returns. BB/03
MARINE...
Issued at 413 AM CDT Sun Mar 26 2023
A light southerly flow prevails through Monday night then becomes
northerly on Tuesday as a cold front moves through the area. The
offshore flow strengthens Tuesday night and Small Craft Exercise
Caution headlines may be required, before winds diminish late
Wednesday. A light easterly flow will then follow Wednesday night and
Thursday. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 82 68 79 62 72 51 72 52 / 70 50 60 40 70 0 0 0
Pensacola 78 68 78 65 72 55 72 55 / 60 20 50 30 70 0 0 0
Destin 78 69 78 66 73 56 73 57 / 50 20 50 20 70 10 0 0
Evergreen 82 66 79 59 70 48 73 47 / 80 60 60 40 70 0 0 0
Waynesboro 79 64 81 58 70 47 71 47 / 90 70 30 50 60 0 0 0
Camden 79 63 79 56 69 47 69 45 / 80 80 40 40 50 0 0 0
Crestview 84 67 81 62 73 51 75 49 / 70 30 70 30 70 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Monday night for ALZ265-266.
FL...High Rip Current Risk through late Monday night for FLZ202-204-
206.
MS...None.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Mar 26, 3:39 AM CDT, 5 hours 34 minutes before
Special Weather Statement
National Weather Service Mobile AL
339 AM CDT Sun Mar 26 2023
ALZ051-260915-
Choctaw AL-
339 AM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of northern Choctaw
County through 415 AM CDT...
At 339 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 4 miles northwest of Lisman, or 11 miles
northwest of Butler, moving northeast at 45 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Lisman and Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southwestern Alabama.
&&
LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
3230 8800 3228 8801 3228 8802 3227 8802
3226 8801 3222 8801 3210 8841 3217 8844
3231 8842
TIME...MOT...LOC 0839Z 241DEG 41KT 3221 8835
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
BlackSpecial weather statement, Mar 26, 6:35 AM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Mobile AL
635 AM CDT Sun Mar 26 2023
ALZ051-261215-
Choctaw AL-
635 AM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of central Choctaw
County through 715 AM CDT...
At 635 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Crandall, or 13 miles east of Quitman,
moving east at 35 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Butler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for southwestern
Alabama.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southwestern Alabama.
&&
LAT...LON 3215 8802 3214 8804 3211 8805 3209 8804
3206 8807 3207 8810 3205 8812 3201 8811
3199 8810 3201 8809 3198 8806 3195 8808
3197 8809 3195 8812 3194 8810 3194 8807
3193 8806 3191 8847 3212 8845 3219 8801
TIME...MOT...LOC 1135Z 259DEG 31KT 3199 8850
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
BlackSpecial weather statement, Mar 26, 8:10 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Mobile AL
810 AM CDT Sun Mar 26 2023
ALZ054-261400-
Wilcox AL-
810 AM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of northwestern Wilcox
County through 900 AM CDT...
At 809 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near Vineland, or 13 miles northeast of
Thomasville, moving east at 35 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern Wilcox
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for south central
Alabama.
&&
LAT...LON 3220 8733 3216 8729 3214 8728 3214 8725
3212 8726 3212 8725 3210 8723 3208 8719
3207 8719 3205 8717 3201 8718 3203 8762
3213 8762 3213 8752 3219 8752 3220 8744
TIME...MOT...LOC 1309Z 266DEG 30KT 3208 8762
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
BlackSpecial weather statement, Mar 26, 8:41 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Mobile AL
841 AM CDT Sun Mar 26 2023
ALZ051-261430-
Choctaw AL-
841 AM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of northern Choctaw
County through 930 AM CDT...
At 841 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 4 miles northwest of Crandall, or 7 miles east of
Quitman, moving east at 35 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Butler, Lisman and Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until noon CDT for southwestern
Alabama.
&&
LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
3230 8798 3228 8802 3226 8801 3215 8802
3214 8804 3211 8805 3209 8804 3206 8807
3207 8810 3206 8812 3202 8812 3193 8847
3216 8844 3231 8806
TIME...MOT...LOC 1341Z 247DEG 38KT 3201 8859
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
CGALThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 3:39 AM CDT | Special Weather Statement | MOB | Choctaw | 36 min |
| Mar 26, 6:35 AM CDT | Special Weather Statement | MOB | Choctaw | 40 min |
| Mar 26, 7:07 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 23 min |
| Mar 26, 8:10 AM CDT | Special Weather Statement | MOB | Wilcox | 50 min |
| Mar 26, 8:41 AM CDT | Special Weather Statement | MOB | Choctaw | 49 min |
| Mar 26, 9:25 AM CDT | Areal Flood Advisory | MOB | Choctaw | 5 hr |
| Mar 26, 10:34 AM CDT | Special Weather Statement | MOB | Choctaw | 41 min |
| Mar 26, 10:37 AM CDT | Marine Dense Fog Advisory | MOB | 2 hr | |
| Mar 26, 10:42 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 48 min |
| Mar 26, 10:48 AM CDT | Special Weather Statement | MOB | Wilcox | 42 min |
| Mar 26, 10:57 AM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 18 min |
| Mar 26, 11:29 AM CDT | Special Weather Statement | MOB | Clarke | 46 min |
| Mar 26, 12:14 PM CDT | Special Weather Statement | MOB | Clarke | 46 min |
| Mar 26, 12:43 PM CDT | Special Weather Statement | MOB | Escambia | 47 min |
| Mar 26, 12:45 PM CDT | Special Weather Statement | MOB | Clarke | 45 min |
| Mar 26, 12:59 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 46 min |
| Mar 26, 1:19 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 41 min |
| Mar 26, 1:45 PM CDT | Special Weather Statement | MOB | Covington | 30 min |
| Mar 26, 1:56 PM CDT | Special Weather Statement | MOB | Escambia | 34 min |
| Mar 26, 1:58 PM CDT | Special Weather Statement | MOB | Covington | 47 min |
| Mar 26, 2:03 PM CDT | Areal Flood Advisory | MOB | Covington | 3 hr |
| Mar 26, 2:27 PM CDT | Special Weather Statement | MOB | Escambia | 48 min |
| Mar 26, 2:59 PM CDT | Special Weather Statement | MOB | Covington | 46 min |
| Mar 26, 3:09 PM CDT | Special Weather Statement | MOB | Covington | 51 min |
| Mar 26, 3:19 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Escambia | 41 min |
| Mar 26, 3:20 PM CDT | Special Weather Statement | MOB | Crenshaw | 25 min |
| Mar 26, 3:29 PM CDT | Special Weather Statement | MOB | Butler | 46 min |
| Mar 26, 3:45 PM CDT | Special Weather Statement | MOB | Crenshaw | 45 min |
| Mar 26, 3:56 PM CDT | Special Weather Statement | MOB | Covington | 49 min |
| Mar 26, 4:05 PM CDT | Tornado Warning | MOB | Covington | 17 min |
| Mar 26, 4:10 PM CDT | Special Weather Statement | MOB | Crenshaw | 35 min |
| Mar 26, 4:21 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 14 min |
| Mar 26, 4:30 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 45 min |
| Mar 26, 4:53 PM CDT | Special Weather Statement | MOB | Wilcox | 52 min |
| Mar 26, 5:14 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 46 min |
| Mar 26, 5:27 PM CDT | Areal Flood Advisory | MOB | Choctaw | 4 hr |
| Mar 26, 5:43 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 47 min |
| Mar 26, 5:50 PM CDT | Special Weather Statement | MOB | Marengo | 40 min |
| Mar 26, 5:55 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 50 min |
| Mar 26, 6:21 PM CDT | Tornado Warning | MOB | Clarke, Wilcox | 39 min |
| Mar 26, 6:59 PM CDT | Tornado Warning | MOB | Wilcox | 46 min |
Nearby
River Flood Warnings in Alabama, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.